| Model Number |
WA22503D |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.If additional information becomes available prior to the conclusion of the investigation, a supplemental report will be filed.
Event or Problem Description
The customer reported that while performing a transurethral resection prostate procedure with an olympus hf-resection electrode demo device, the welding spot at the loop broke off.According to the initial reporter, the alarm message ¿i0002: short circuit¿ appeared on the display.Reportedly, the loop was changed out, and the new one broke immediately.The customer confirmed that a total of 3 loops were damaged in this way.Additional details relating to the patient and the event have been requested, but no response has been received at this time.There was no patient harm or consequence reported as a result of this event.This report is 2 of 3.Please see reported with patient identifiers (b)(6) for the related events.
Additional Manufacturer Narrative
This report is being submitted to capture additional information received from the initial reporter.That information is located in b5.Should further information be provided, another supplemental report will be submitted.
Event or Problem Description
Additional information was received from the initial reporter confirming that the device associated with report with patient identifier (b)(6) was disposed of at the hospital and will not be returned.Additionally, the remaining devices, associated with patient identifiers (b)(6) are being returned to olympus for evaluation.The results of those evaluations will be included on each final report.
Additional Manufacturer Narrative
This report is being submitted to capture additional information received from the initial reporter.That information is located in d4 (lot number).This lot information was only provided for this specific device.There was no indication that the related devices were from the same lot number.As such, only this report is receiving an additional information submitted containing the lot information.Should further information be provided, another supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the root cause could not be determined although it can be presumed that it was due to wear and tear.Olympus will continue to monitor field performance for this device.